# SDR AALA201908199031

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,555 hours, 23,183 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: 0192RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 62,555 hours, 23,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR PINTLE PIN HAS TOOLING MARKS AND CORROSION. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
